# SDR 2004F00122

- Difficulty date: September 10, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON FLOORBOARD SUPPORT AT FRAME 56 AND STRINGER 42R IN AFT LOWER CARGO COMPARTMENT.  REMOVED AND REPLACED FLOORBOARD SUPPORT AT FRAME 56 AND STRINGER 42R.  (M)
